# SDR F3LA200100101

- Difficulty date: August 21, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 49,581 hours, 32,324 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND PRIOR TO FLIGHT, MAINTENANCE REPORTED LT SPOILER CABLE BROKEN.  FABRICATED AND INSTALLED REPLACEMENT SPOILER CABLE PER MM 27-09-111 AND MM 20-10-91.  ADJUSTED AND TESTED SYSTEM PER MM 27-61-00.
